Title

Homeless and highly mobile students: equity, access and institutional response

Document Type

Article

Publication Title

International Journal of Qualitative Studies in Education

ISSN

0951-8398

Volume

28

Issue

6

DOI

10.1080/09518398.2015.1017854

First Page

637

Last Page

640

Publication Date

7-29-2015

Abstract

The introductory article sets the stage for this special issue of the International Journal of Qualitative Studies in Education on educational institutions’ responses to the increasing and shifting populations of homeless and highly mobile children and youth in a post-economic recession era.